# SDR IPXA2014031282228

- Difficulty date: February 25, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 28,687 hours, 19,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534617
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C4, FWD CARGO BAY BETWEEN BS 540 - 560, LBL 7.55 & 16 FLOOR SUPPORT HAS CORROSION AROUND NUTPLATES.  REMOVED CORROSION AT LBL 16 IAW SR M 53-00-53-1A-1.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-1, DETAIL V. REMOVED CORROSION LBL 7.55, FOUND OUT OF LIMIT S IAW SRM 53-00-5-1A-1, DETAIL.  FABRICATED NEW FLOOR SUPPORT.
